# SDR SWAA2022031537632

- Difficulty date: August 22, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 61,927 hours, 36,307 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Out Of Tolerance
- Location: Lower Ext Fusela
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

193 B WING TO BODY FAIRING PANEL HOLES COUNTER SINKS ARE OUT OF LIMITS. ALL HOLES SHOW SIGNS OF UNSATISFACTORY WEAR. MOD / 193B WING TO BODY FAIRING PANEL HOLES WERE REPAIRED IAW SRM 51-70-05-2R-6 57545U 9-24-19
